Results 1 to 3 of 3

Thread: Could it be cancer?

  1. #1
    Join Date
    Sep 2010
    Location
    St. Louis
    Posts
    230
    Blog Entries
    36
    Thanks
    31
    Thanked 23 Times in 21 Posts

    Default Could it be cancer?

    I visited my Rheum Dr. today and we had an interesting chat. I had about 12 blood tests with most coming back normal. She agrees that since I'm on meds for Lupus it could be surpressing the symptoms. She wants me to get off of Prednisone as I've been off the Plantquinel for a few weeks (and actually felt better). The problem is that my malar rash has increased to almost daily and the fatigue is unbearable. When I told the doctor I absolutely know something is wrong she immediately replied that something is wrong and we have to find it as soon as possible. She had mentioned the big "C" in our earlier meeting but I haven't gotten into my GYN as it was so close to Christmas. I also need to get into the blood specialist and I guess I must just being lazy on that one. I'm just SO tired! But over the next couple of days I will make the appointments and get going. Naturally I don't want to know if I have any kind of cancer but need to know to start the battle. She also told me that if it's Lupus or something like that, getting off the other drugs will cause it to show itself so we can get working on that as well. Boy, this is quite the confusing mess, isn't it? Deep down, I'm sure it's nothing but then, deep down, I've never felt like this before. My sleep has gone from 11:30pm to 10:00pm (which includes the hour it takes to get my son off to school) to normally 10:30 to 11:30am. And believe me, I grab a lot of naps in there. I've just never been so tired!

    Anyway, had to post the latest scare. I won't mention it to my folks. They would freak out and I'm not telling anyone close by until I have more information. No need to stir the pot!

    Take care and let's all have a great day tomorrow!

  2. #2
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,521
    Thanks
    1,547
    Thanked 1,741 Times in 1,211 Posts

    Default

    Hi Serand. It is good to see you again!

    There are so many things that can go on with your body that I wouldn't jump to "the big c" just yet. Even if it were cancer most of those can be taken care of with surgery and chemo/radiation now. Try not to worry.

    I hope everything goes well with you going off the Plaq. and the pred. If you are feeling ok without the plaq (except for fatigue) it might work out in your favor in order to get some conclusive blood work. Who knows! It is just a guessing game and all anyone can do is the best they can do. Don't stress but get the tests done. The sooner you get your answer the sooner you can get the right treatment and begin to feel better!

    Keep us posted!
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  3. #3
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,708
    Blog Entries
    9
    Thanks
    1,572
    Thanked 918 Times in 581 Posts

    Default

    I agree..please do not cause yourself undue stress by worrying about cancer at this early stage of the game. It is very important to find out exactly what is going on with you and it may be true that your medications are suppressing your symptoms. I, too, hope that your symptoms do not exacerbate due to your discontinued use of Plaquenil and Prednisone.
    Please remember that Prednisone MUST be tapered slowly. You cannot abruptly stop this drug as it may cause serious problems. Tapering should be done in small increments over a period of time!
    It does happen, however, that when tapering the Prednisone, many patients find that their symptoms begin to worsen and/or new ones appear. If this does occur, please notify your doctor immediately as you may need to remain on the Prednisone for a bit longer or take a maintenance dose.
    I hope that you get some answers that fulfill your need. In the meantime, we are always here to help.

    Peace and Blessings
    Namaste
    Saysusie
    Look For The Good and Praise It!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •